Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 12 (1997)
Vol. 12 (1997)
Published:
1997-02-18
Full Issue
PDF
Volume 12-1997
LES HYPERTREILLIS TRES FINS
Cornelia Gutan
3-18
PDF
PROPERTIES OF HYPERPRODUCTS AND THE RELATION β IN QUASIHYPERGROUPS
Marin Gutan
19-34
PDF
FUZZY SUB- F-POLYGROUPS
A. Hasankhani, M. M. Zahedi
35-44
PDF
M-POLYSYMMETRICAL HYPERRINGS
John Mittas, Constantine N. Yatras
45-65
PDF
OVER THE CONSTRUCTION OF AN HYPERSTRUCTURE OF QUOTIENTS FOR A MULTIPLICATIIVE HYPERRING
R. Procesi, R. Rota
66-72
PDF
UNE NOTE SUR LES GROUPES PERMUTABLES
Violeta Leoreanu
73-78
PDF
HYPERSTRUCTURES AS TOOL TO COMPARE URBAN PROJECTS
Antonio Maturo, Barbara Ferri
79-89
PDF
WEAK HYPERSTRUCTURES ON SMALL SETS
T. Vougiouklis, S. Spartalis, M. Kessoglides
90-96
PDF
HYPER BCK-ALGEBR
M. Bolurian, A. Hasankhani
97-106
PDF
Information
For Authors
Developed By
Open Journal Systems